# SDR YENA201805190963

- Difficulty date: May 19, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 16,785 hours, 5,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK AT LHT (BQN) ON 05/2018, CRACK INDICATION WAS FOUND ON 6 FASTENER HOLES ON THE LIVETV ANTENNA DOUBLER WHILE ACCOMPLISHING LFEC INSPECTION OF THE PEDESTAL DOUBLER (PN: K21105-001). SEE REF /1/ EO FOR MORE DETAILS. LHT REACHED OUT TO THALES FOR REPAIR DISPOSITION AND PROVIDED REF /2/ EA WITH REPAIR INSTRUCTIONS. THE REPAIR CONSISTS OF REMOVE FASTENERS, ACCOMPLISH INSPECTIONS, REMOVE AND REPLACE DOUBLER & TRIPLER PER THE REF/3/ DRAWINGS. EC A18-415-01 ACCOMPLISHES PERMANENT REPAIR PER REF /1/ EO & REF /2/ EA WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED PER REF /2/ EA AS CATEGORY A AND CLASSIFIED AS “MAJOR”.
